# SDR P2EA98081

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 106 - MSP - FORWARD ENTRANCE DOOR WAS DAMAGED BY THE JETWAY AT GATE 36 AT MSP.  EVALUATED DAMAGE, DETERMINED TO BE DAMAGE TO DOOR LINER ONLY, TRANSFERRED TO C1 NR P204009 DOOR OK FOR SERVICE.  (M)
